2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความ New robust exponential stability criterion for uncertain neutral systems with discrete and distributed time-varying delays and nonlinear perturbations 
วัน/เดือน/ปี ที่ได้ตอบรับ 29 มิถุนายน 2554 
วารสาร
     ชื่อวารสาร Abstract and Applied Analysis 
     มาตรฐานของวารสาร SCOPUS 
     หน่วยงานเจ้าของวารสาร Hindawi Publishing Corporation 
     ISBN/ISSN 1085-3375 
     ปีที่ 2011 
     ฉบับที่ 2011 
     เดือน
     ปี พ.ศ. ที่พิมพ์ 2554 
     หน้า 1-16 
     บทคัดย่อ We investigate the problem of robust exponential stability for uncertain neutral systems with discrete and distributed time-varying delays and nonlinear perturbations. Based on the combination of descriptor model transformation, decomposition technique of coefficient matrix, and utilization of zero equation and new Lyapunov functional, sufficient conditions for robust exponential stability are obtained and formulated in terms of linear matrix inequalities LMIs. The new stability conditions are less conservative and more general than some existing results. 
     คำสำคัญ Exponential stability, Neutral system, Lyapunov-krasovskii functional, Linear matrix inequality, distributed delay  
ผู้เขียน
547020008-0 น.ส. ศิรดา ปินใจ [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาเอก ภาคปกติ

การประเมินบทความ มีผู้ประเมินอิสระ 
สถานภาพการเผยแพร่ ตีพิมพ์แล้ว 
วารสารมีการเผยแพร่ในระดับ นานาชาติ 
citation มี 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
แนบไฟล์
Citation 0